# SDR UPS07849332

- Difficulty date: February 21, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fs 1400 L23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HFEC INSPECTED DETECTED A CRACK ON THE D-PIT UPPER FWD CORNER APPROX .156" ON LWR SIDE OF FASTENER AND .156" UPPER SIDE OF FASTENERS.  CUT OUT DAMAGED AREA AT STA 1400 L23R IAW SRM 53-2-0 FIG 21.  FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER, AND TRIPLER AT STA 1400 L23R D-PIT UPPER FWD DOOR CORNER IAW SRM 53-2-0 FIG 21 AND SRM TR 53-188.
